ON THE FINITE CIRCUMFERENTIAL SHEARING OF COMPRESSIBLE HYPERELASTIC TUBES


ERTEPINAR A.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.28, no.9, pp.889-896, 1990 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 9
  • Publication Date: 1990
  • Doi Number: 10.1016/0020-7225(90)90038-k
  • Journal Name: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.889-896